# SDR C2XA01CL117

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3425 · Integrated Flight System
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3792 THE CREW REPORTED THE STANDBY ATTITUDE INDICATOR WENT BLANK FOLLOWED BY A ELECTRICAL SMELL IN FLIGHT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE POWER WIRE FOR THE INDICATOR WAS CHAFING ON A FRAME.  THE WIRE WAS REPAIRED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
